# SDR DALA2025070805072

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 67,933 hours, 32,477 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3273 DISC: DURING PREFLIGHT, STARTED APU AND TURNED ON APU BLEED. NOTICEABLE DIRTY SOCK SMELL ON A/C. C/A: FOUND & REPLACED LEAKING APU COOLING FAN ON LOG#1063584. (LP: 7023078)
